# SDR HEEA955892

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7000469902
- Condition: Malfunction
- Location: Cockpit Hsi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLAG WOULD NOT PULL, INTERMITTENT.
